Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 593983, 7 pages
http://dx.doi.org/10.1155/2014/593983
Research Article

Exact Multisoliton Solutions of General Nonlinear Schrödinger Equation with Derivative

1Department of Mathematics, East China Institute of Technology, Nanchang 330013, China
2Department of Mathematics, Fuzhou Vocational College of Technology, Fuzhou 344000, China
3School of Mathematics and Statitics, Jiangsu Normal University, Xuzhou, Jiangsu 221116, China

Received 31 March 2014; Revised 19 May 2014; Accepted 24 May 2014; Published 12 June 2014

Academic Editor: Fazlollah Soleymani

Copyright © 2014 Qi Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Jiang-ping Zhang, Qi Li, and Shou-ting Chen, “Rational-Like Solutions of a Differential-Difference Equation Related to Ablowitz-Ladik Spectral Problem,” International Journal of Engineering Mathematics, vol. 2015, pp. 1–6, 2015. View at Publisher ยท View at Google Scholar